# SDR HNAA2012022100606

- Difficulty date: February 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 57,481 hours, 63,904 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Lack Of Lube
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

RT GEAR DOOR REMAINED OPEN AFTER GEAR RETRACTION.  CYCLED GEAR IAW CHECKLIST. DOOR CLOSED, BUT OPENED AGAIN.  INBD CREW REPORTS NO DEFECTS NOTED. SWUNG GEAR MANY TIMES. NO DEFECTS NOTED. OK FOR SERVICE AT THIS TIME.  ALSO CLEANED AND LUBED FORWARD DOOR UPLOCK ROLLERS.  OPS CHECKED ON GEAR SWINGS.
